# SDR ABXA9701387

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 59239371
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LEFT ENGINE PYLON LOWER BEAVERTAIL FITTING CORRODED.  REPAIRED LEFT LOWER BEAVERTAIL IAW ABX REA D954-20074 AND DC-9 SRM CHAPTER 53-04, FIGURE 13.
